Branching of singularities for degenerate hyperbolic operator and Stokes phenomena. III (Q2266383): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Import241208061232 (talk | contribs)
Normalize DOI.
 
(4 intermediate revisions by 4 users not shown)
Property / DOI
 
Property / DOI: 10.3792/pjaa.58.432 / rank
Normal rank
 
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.3792/pjaa.58.432 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W1980735629 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Branching of singularities for degenerate hyperbolic operators and Stokes phenomena / rank
 
Normal rank
Property / cites work
 
Property / cites work: Branching of singularities for degenerate hyperbolic operators and Stokes phenomena. II / rank
 
Normal rank
Property / cites work
 
Property / cites work: Branching of singularities for degenerate hyperbolic operators / rank
 
Normal rank
Property / cites work
 
Property / cites work: Branching of singularities for a degenerate hyperbolic system / rank
 
Normal rank
Property / DOI
 
Property / DOI: 10.3792/PJAA.58.432 / rank
 
Normal rank
links / mardi / namelinks / mardi / name
 

Latest revision as of 17:58, 17 December 2024

scientific article
Language Label Description Also known as
English
Branching of singularities for degenerate hyperbolic operator and Stokes phenomena. III
scientific article

    Statements

    Branching of singularities for degenerate hyperbolic operator and Stokes phenomena. III (English)
    0 references
    0 references
    0 references
    1982
    0 references
    This note is a continuation of our previous notes [see the first author, ibid. 56, 206-209 (1980; Zbl 0471.35003) and (2) the authors, ibid. 57, 164-167 (1981; Zbl 0495.35052)]. The aims of this note are to complete our previous result of (2) and to sharpen the results obtained by paraphrasing \textit{K. Shinkai}'s results [Commun. Partial Differ. Equations 7, 581-607 (1982; Zbl 0501.35050)] for a system to our single equation. For details and further discussions see the authors, Publ. Res. Inst. Math. Sci. 20, No.2, 225-276 (1984).
    0 references
    branching of singularities
    0 references
    degenerate hyperbolic operator
    0 references
    Stokes phenomena
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references